Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Does Cipro antibiotic have long lasting effect on human body or immune system?

Hi, I read about cipro., I want to know is this medication will cause development of allergies in the body to certain food products. I am not sure, but it happens to me. Once I was hospitalized and doctor gave me cipro IV minibag, after few seconds my right arm goes reddish and breathing problem and I was thinking I will die today. They put me on Oxygen . This happens to me in 2010, after this their is amazing changes happened to me which was never happened to me last 32 years. I got allergies to some kind of food products, I have hives red bump on the skin which last for 1 hour right know, and this time period is Increasing. I talked to the doctor but not satisfied, taking anti allergy pills. But this thing always comes in my mind that can Cipro antibiotic have LONG LASTING EFFECT ON HUMAN BODY OR EFFECT BODY IMMUNE SYSTEM OR OTHER SYSTEMS. Any how I am going for skin test and medication. I want to know the answer of it, If you have pl. reply me at the earliest. Thanks, Regards
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
According to the history you reported, in the occasion of cipro infusion you had an anafilaxis: your body over-reacted against that medication.
The orticarioid reactions you are experiencing are signs of allergies that are likely related to cross reaction to your cipro allergy.
This means that such kind of food in your case may have some allergens in common with cipro, which evocate a crossing reaction, leading your immunitary system to over-react against it.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor